Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What do the following blood test results indicate?

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6186 Questions

default
Posted on Mon, 13 Mar 2017 in General Health
Question: Dr ditah
can you have a look at my blood works
i didn't fast and i took mediction
doctor
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
Your kidneys are not doing too great and the prose needs further evaluation

Detailed Answer:
HI and thanks for this query.

I have reviewed your report fully.

1. Your kidneys are not functioning great. In fact, they are somewhat failing. If you haven’t talked to a nephrologist, it would be great to do so.

2. Your PSA is high and may be a marker for prostate disease. At this time, I will say further evaluation might not be too necessary if it involves aggressive measures as most increases do not pose a real threat to the lives of many. However, It is good to mention this to your treating doctor who would control them again.

I hope this helps. I wish you well. Keep me updated.

Kind regards!
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Chobufo Ditah 23 minutes later


I didn't fast and i took mediction
Entresto 97mg-103 2 a day
Carvedilol 6.25 mg 2 a day
Furosemide 40 mg 1 day
bayer low dose 1 a day
Atorvastatin 20 mg 1 a day
Clopidogrel 75 mg 1 a day
metformin HCL ER 500mg 1 a day
vitamin D3 and Gummies B12
kidneys how bad?

doctor
Answered by Dr. Chobufo Ditah 6 hours later
Brief Answer:
See below!

Detailed Answer:
HI,

1. for the kidneys: On a scale of 1-5, with 5 being the worse and 1 being the perfect state you are 3. This means the kidneys can still function okay but if nothing is done, you will soon need to have assistance like through dialysis. To prevent further deterioration, it is important to receive expertise care from a nephrologist.

Also, ask you treating doctor whether ACE inhibitors such as lisinopril or losartan are good for you. This has been shown to offer kidney protection in diabetics.

I wish you well. Always available to address any concerns that you may have.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Chobufo Ditah 8 minutes later
Don't forget I have a valve replacement and a stent done about for years ago
doctor
Answered by Dr. Chobufo Ditah 11 hours later
Brief Answer:
Thanks of reminding me!

Detailed Answer:
Hi,

Thanks for the kind reminder. This however doesn’t change the information that we have touched on already.

Do keep me updated about your progress.
Regards



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  
Medical Procedures
Medical Topics

Recent questions on  Clopidogrel

doctor1 MD

Hi and thank you for your reply. I am taking clopidogrel 75 MG, also have stents since 2004, have had a lower bypass of a stent in 2006. also I am on Simvastatin 40 MG for low cholesterol reading as well as high triglyceride readings. up until last month I was taking 75MG Plavix since 2006. also I take 24MG Hydrochlorothiazide for HBP. along with one low dose Bayler 81MG per/day.and last I take fluticasone Propionate Nasal spray 50mcg. I felt wonderful until I started taking Clopidogrel one month ago, in the Simvastatin? I get very tired very fast, have dark yellow urine, a greater amount of muscle pain. ( I have RA but not being treated) and have notice a big change in my vison and a lot of bruising! I never had these problems when I was taking Plavix? EDF is much worse! I am a male at age 63. Also I might mention I have not had lab done in over a year, and never had lab done let on these drugs Simvastatin & Clopidogrel? I have Medicare ins., but it appears they don t allow lab but once a year. Been wanting to see my doctor but having problems getting a appointment set up? So ins. would not pay for Plavix so he called in this Clopidogrel! But no lab in a year, so he has no idea of my problems! Last time I saw him was April, 2013. I welcome your input. Thank you, Robert Stevenson

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

My mom was diagnosed with atrial fibrillation. She was issued several new meds, one being Plavix, and another being Diltiazem. She has had diarrhea since starting on them in Jan. She was checked at the hospital, and ad no infections approx. the last week of Jan. after being on the meds tree weeks. I brought her home, and the diarrhea let up some, but got worse, then let up again. It is not runny, but she has a soft slightly yellowish stool. Sometimes she has a bowel movement (she has incontinence) 4 - 6 times a day which weakens her. I checked with her cardiac nurse who said the meds wouldn t cause it. The internet list of side effects for Diltiazem includes diarrhea. What should I do, and what can be done?

doctor1 MD

I learned I had CLL in 2008 at age 56; unfortunately required 2 coronary stents later that year, requiring Plavix. within one month I discovered I had ITP also; so my oncologist suggested chemotx which I refused, accepting RCP therapy only(avoided fludarabine). I have had two year "remission" until recently developed respiratory infection which led to the current "Crash "

to 26,000 pltsfor which I have been started on high dose Prednisone. I show no signs of progressive CLL(am considered stage1); thus my question: I'm from large family with history of autoimmune disorders; is it possible that I too have an intercurrent autoimmmune disease also, despite CLL?

doctor1 MD

I am 75 years of age and have recovered from a small cerebellar stroke three years ago.My medication is Tamulosin 400mg, Amoldipine 10mg, Clopidogrel 75mg, Simvastatin 20mg, Propanalol 40mg and Finasteride 5mg. I have an non-repaired ruptured...

doctor1 MD

My father got a heart attack on 16th nov we though it was acidity and latee when the pain agreevated we came to the hospital by the time we wasted 5 hours . Doc went for angiography and quickly for angioplasty to fix the 100%blockages but still...

doctor1 MD

I have 2 Coranary heart stents. Left decending artery . Will the pain reliever drug indomethician be ok to take?